Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 100, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 29, 2016, 6:18 PM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 6:18 PM CDT (23:18 UTC)
- Expired
- Apr 29, 2016, 6:37 PM CDT
- In force
- 19 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 50.0 mph
Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 19 km from the middle of the area, began a volume at 23:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.3 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1449 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 304 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
223
WUUS54 KTSA 292318
SVRTSA
OKC097-131-145-300000-
/O.NEW.KTSA.SV.W.0100.160429T2318Z-160430T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
CENTRAL WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 700 PM CDT
* AT 617 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
INOLA...MOVING NORTHEAST AT 50 MPH.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR... PRYOR CREEK...
CHOUTEAU... INOLA...
SALINA... LANGLEY...
ADAIR... PENSACOLA...
HOOT OWL... CHEROKEE STATE PARK...
SPAVINAW STATE PARK... SPORTSMEN ACRES COMMUNITY...
STRANG... SNOWDALE STATE PARK...
MAZIE... MURPHY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 256 AND 272.
THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3592 9546 3601 9565 3651 9542 3651 9501
3624 9514
TIME...MOT...LOC 2317Z 210DEG 46KT 3604 9551
HAIL...2.50IN
WIND...<50MPH
$$2 follow-up statements
639
WWUS54 KTSA 292329
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
629 PM CDT FRI APR 29 2016
OKC145-292339-
/O.CAN.KTSA.SV.W.0100.000000T0000Z-160430T0000Z/
WAGONER OK-
629 PM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAGONER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3651 9501 3624 9514 3607 9531 3607 9557
3608 9558 3608 9556 3609 9555 3611 9557
3613 9557 3614 9559 3651 9542
TIME...MOT...LOC 2329Z 210DEG 46KT 3617 9542
$$
OKC097-131-300000-
/O.CON.KTSA.SV.W.0100.000000T0000Z-160430T0000Z/
MAYES OK-ROGERS OK-
629 PM CDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR MAYES AND SOUTHEASTERN ROGERS COUNTIES...
AT 629 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
CHOUTEAU...MOVING NORTHEAST AT 55 MPH.
HAZARD...TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS...AND VEHICLES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR... PRYOR CREEK...
CHOUTEAU... INOLA...
SALINA... LANGLEY...
ADAIR... PENSACOLA...
HOOT OWL... CHEROKEE STATE PARK...
SPAVINAW STATE PARK... SPORTSMEN ACRES COMMUNITY...
STRANG... SNOWDALE STATE PARK...
MAZIE... MURPHY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 256 AND 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3651 9501 3624 9514 3607 9531 3607 9557
3608 9558 3608 9556 3609 9555 3611 9557
3613 9557 3614 9559 3651 9542
TIME...MOT...LOC 2329Z 210DEG 46KT 3617 9542
HAIL...2.50IN
WIND...<50MPH
$$550
WWUS54 KTSA 292337
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT FRI APR 29 2016
OKC097-131-292347-
/O.CAN.KTSA.SV.W.0100.000000T0000Z-160430T0000Z/
MAYES OK-ROGERS OK-
637 PM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR MAYES AND SOUTHEASTERN ROGERS
COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3651 9501 3624 9514 3607 9531 3607 9557
3608 9558 3608 9556 3609 9555 3611 9557
3613 9557 3614 9559 3651 9542
TIME...MOT...LOC 2336Z 210DEG 46KT 3626 9535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:57 PM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 29, 2:57 PM CDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE Tulsa OK
257 PM CDT FRI APR 29 2016
.DISCUSSION...
The main forecast concern will be severe weather potential through
tonight.
As of 2 PM...surface analysis indicated an area of low pressure
over far SW OK...with a warm front extending E/NE from the low to
just south of the OKC metro and then diving back to the SE toward
the Red River...near or south of Hugo. Persistent convection over
NE TX/far SE OK/SW AR has maintained a more stable airmass over
far SE OK. The main concern will be storms that are now developing
over SW OK and where these storms will be relative to the warm
front...where more favorable low level shear profiles...in what is
already a supercell favorable deep layer shear environment...would
enhance tornado potential. Another concern is that storms
developing in the weakly capped warm sector well east of dryline
across N TX could lift up into SE OK and interact with said warm
front as well. Concerns are great enough for tornadoes that a
Tornado Watch has been issued for portions of SE OK. Will have to
monitor progress of warm front and expand the watch as necessary
later. Lift will continue to increase over the region as an upper
trough and embedded PV max lift out into the Plains tonight...with
a negative tilt. Storms will gradually increase over the region
into the evening in response to this forcing. The surface low will
begin to develop to the northeast with time in tandem with the
DCVA. A cold front will trail the low and sweep thru the area late
tonight...ending the severe weather threat. With another round of
storms expected over areas that received between 2 and 3 inches of
rain last night, the inherited Flash Flood Watch was maintained
and expanded slightly to cover all areas that picked up the
heavier rains.
A polar cold front will slide across the region on Sunday, in the
wake of the upper system as it slides by to our north. Another
system will slide across the Plains Monday...emanating from the
persistent upper height weakness in the SW CONUS...weakening with
time as the system shears out. Nevertheless...the system will
provide enough lift on the cool side of the front to bring rain
chances to our area. The best chances will be across the south
closest to the surface front. Our area will be well north of said
surface front by Monday...limiting instability to the point that
only isolated thunder mention will be maintained across the south.
The upper pattern will transition to a deep trough in the
East...with ridging over the Rockies. We're not quite to that time
of year when NW flow brings nighttime tstorm complexes. Tranquil
weather will be the rule thru next weekend.
Lacy
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 58 76 49 72 / 80 10 10 10
FSM 64 81 54 78 / 90 30 10 10
MLC 61 77 53 74 / 80 20 0 0
BVO 56 74 47 70 / 80 10 10 10
FYV 61 77 49 71 / 90 30 10 10
BYV 62 79 51 73 / 90 30 10 10
MKO 60 77 50 72 / 80 20 10 10
MIO 60 76 48 70 / 90 20 10 10
F10 59 76 51 71 / 80 10 0 0
HHW 64 81 55 79 / 80 30 10 0
&&
.TSA Watches/Warnings/Advisories...
OK...Flash Flood Watch through Saturday morning for OKZ049-053-
070>076.
AR...Flash Flood Watch through Saturday morning for ARZ029.
&&
LONG TERM....30Hazardous weather outlook, Apr 29, 4:46 PM CDT, 1 hour 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 446 PM CDT FRI APR 29 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 446 PM CDT FRI APR 29 2016 ...SEVERE WEATHER AND HEAVY RAINFALL POTENTIAL CONTINUES THROUGH TONIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OKLAHOMA. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO WEST-CENTRAL ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...ONGOING. DISCUSSION... THUNDERSTORMS ARE EXPECTED INCREASE IN COVERAGE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE EVENING HOURS AND CONTINUE INTO THE OVERNIGHT HOURS AHEAD OF A COLD FRONT FORECAST TO MOVE INTO THE REGION LATE TONIGHT. INCREASING INSTABILITY AND WIND SHEAR AHEAD OF THE COLD FRONT OUT WEST WILL AID IN A CONTINUING POTENTIAL FOR SEVERE THUNDERSTORMS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THIS AFTERNOON INTO THE OVERNIGHT HOURS. LARGE HAIL ALONG WITH A DAMAGING WIND POTENTIAL LOOK TO BE THE MAIN HAZARDS FOR MUCH OF EASTERN OKLAHOMA AND ALSO NORTHWEST ARKANSAS. A NEARLY STATIONARY WARM FRONT REMAINS ACROSS SOUTHEAST OKLAHOMA LATE THIS AFTERNOON. SOUTH OF THIS BOUNDARY...GREATER LOW LEVEL MOISTURE AND INSTABILITY WILL ALLOW FOR AN INCREASED TORNADO POTENTIAL AS WELL AS A LARGE HAIL AND DAMAGING WIND POTENTIAL THROUGH THIS EVENING FOR PARTS OF SOUTHEAST OKLAHOMA...MAINLY SOUTH OF A MCALESTER TO POTEAU LINE. PERIODS OF HEAVY RAINFALL ARE ALSO FORECAST ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH TONIGHT. ADDITIONAL RAINFALL OF AROUND A HALF INCH TO GREATER THAN ONE INCH ON TOP OF RAINS THAT FELL THIS MORNING WILL HELP TO CREATE POSSIBLE FLASH FLOODING CONDITIONS. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF EAST CENTRAL AND SOUTHEAST OKLAHOMA AS WELL AS PARTS OF WEST CENTRAL ARKANSAS INTO SATURDAY MORNING. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. MONDAY THROUGH THURSDAY...NO HAZARDS. EXTENDED DISCUSSION... SHOWERS AND THUNDERSTORMS ARE FORECAST TO BE ONGOING ACROSS PARTS OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY MORNING AS A COLD FRONT CONTINUES TO PUSH ACROSS THE REGION. INSTABILITY AHEAD OF THE FRONT WILL ALLOW FOR AT LEAST A LIMITED SEVERE WEATHER POTENTIAL TO REMAIN THROUGH THE MORNING HOURS. THE FRONT IS FORECAST TO EXIT THE REGION SATURDAY AFTERNOON WITH PRECIPITATION CHANCES TAPERING OFF WITH THE EXITING FRONT. ADDITIONAL THUNDERSTORM CHANCES QUICKLY RETURN SUNDAY NIGHT AND MONDAY AS ANOTHER UPPER LEVEL LOW PRESSURE SYSTEM MOVES THROUGH THE PLAINS. BEHIND THIS NEXT SYSTEM...A RIDGE OF HIGH PRESSURE LOOKS TO MOVE INTO THE CENTRAL UNITED STATES WITH MORE QUIET WEATHER FOR THE MIDDLE PART OF NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Apr 29, 5:06 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
506 PM CDT FRI APR 29 2016
OKZ066-071-292230-
MCINTOSH OK-OKMULGEE OK-
506 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN OKMULGEE AND
NORTHWESTERN MCINTOSH COUNTIES UNTIL 530 PM CDT...
AT 505 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST OF
HENRYETTA...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... HENRYETTA...
MORRIS... DEWAR...
SCHULTER... GRAYSON...
HOFFMAN... BRYANT...
ERAM...
THIS INCLUDES INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 232 AND
244.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR EASTERN
OKLAHOMA.
LAT...LON 3553 9609 3573 9595 3571 9578 3561 9571
3560 9571 3531 9598 3538 9598 3538 9609
TIME...MOT...LOC 2205Z 215DEG 35KT 3541 9604
69Special weather statement, Apr 29, 5:35 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
535 PM CDT FRI APR 29 2016
OKZ049-053-292300-
PUSHMATAHA OK-CHOCTAW OK-
535 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHOCTAW AND WESTERN
PUSHMATAHA COUNTIES UNTIL 600 PM CDT...
AT 534 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
SOPER...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
ANTLERS... SOPER...
KENT... KOSOMA...
SNOW... DUNBAR...
KELLOND... MOYERS...
EUBANKS... DELA...
FINLEY...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
OKLAHOMA.
LAT...LON 3410 9590 3416 9586 3416 9578 3426 9578
3457 9555 3440 9529 3400 9573
TIME...MOT...LOC 2234Z 217DEG 45KT 3411 9577Special weather statement, Apr 29, 5:48 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 548 PM CDT FRI APR 29 2016 OKZ057-058-292315- CRAIG OK-OTTAWA OK- 548 PM CDT FRI APR 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTTAWA AND NORTHEASTERN CRAIG COUNTIES UNTIL 615 PM CDT... AT 548 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF WELCH...MOVING NORTHEAST AT 50 MPH. DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN OR NEAR THE PATH INCLUDE... MIAMI... COMMERCE... WELCH... BLUEJACKET... TREECE... PICHER... CARDIN... LAT...LON 3675 9498 3684 9517 3700 9507 3700 9476 TIME...MOT...LOC 2248Z 210DEG 43KT 3686 9503
Local storm report, Apr 29, 5:59 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 3 NW PIERCE 35.47N 95.75W
04/29/2016 E2.00 INCH MCINTOSH OK TRAINED SPOTTER
&&
RJSLocal storm report, Apr 29, 6:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
611 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM HAIL 1 E COWETA 35.95N 95.63W
04/29/2016 E1.25 INCH WAGONER OK STORM CHASER
&&
SFPLocal storm report, Apr 29, 6:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 1 SE COWETA 35.94N 95.64W
04/29/2016 E2.00 INCH WAGONER OK BROADCAST MEDIA
REPORTED BY KOTV
&&
SFPThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:14 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 31 min |
| Apr 29, 3:45 AM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 45 min |
| Apr 29, 4:26 AM CDT | Special Weather Statement | TSA | McIntosh | 34 min |
| Apr 29, 4:28 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 47 min |
| Apr 29, 6:22 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pittsburg, Pushmataha | 3 hr |
| Apr 29, 8:46 AM CDT | River Flood Advisory | TSA | Pushmataha | 37 hr |
| Apr 29, 2:09 PM CDT | Special Weather Statement | TSA | Osage | 51 min |
| Apr 29, 2:27 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 33 min |
| Apr 29, 3:07 PM CDT | Special Weather Statement | TSA | Pawnee | 23 min |
| Apr 29, 3:21 PM CDT | Special Weather Statement | TSA | LeFlore | 24 min |
| Apr 29, 3:46 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Sequoyah | 44 min |
| Apr 29, 3:49 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 23 min |
| Apr 29, 3:57 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Apr 29, 4:12 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 29, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 49 min |
| Apr 29, 4:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| Apr 29, 4:46 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 29 min |
| Apr 29, 5:04 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 22 min |
| Apr 29, 5:06 PM CDT | Special Weather Statement | TSA | Okmulgee | 24 min |
| Apr 29, 5:18 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 42 min |
| Apr 29, 5:34 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Rogers, Tulsa | 25 min |
| Apr 29, 5:35 PM CDT | Special Weather Statement | TSA | Pushmataha | 25 min |
| Apr 29, 5:41 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 20 min |
| Apr 29, 5:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 29, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Wagoner | 41 min |
| Apr 29, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 43 min |
| Apr 29, 6:30 PM CDT | Special Weather Statement | TSA | Craig | 15 min |
| Apr 29, 6:35 PM CDT | Special Weather Statement | TSA | Cherokee | 25 min |
| Apr 29, 6:37 PM CDT | Tornado Warning | TSA | Okfuskee | 38 min |
| Apr 29, 6:44 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 29, 6:59 PM CDT | Severe Thunderstorm Warning | TSA | Okmulgee | 31 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.